# SDR 97ZZZX4289

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CC
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 1173T119
- Condition: Failed
- Location: Rt Alt Overheat
- Part time: 4,234 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED. EN ROUTE EXPERIENCED RT ENGINE ALTERNATOR OVERHEAT MESSAGE ON EICAS.  PIC TOOK CORRECTIVE ACTION AND RETURNED.  TROUBLESHOOTING REVEALED RT ALT OVERHEAT SWITCH FAILED IN TRIPPED CONDITION.  REMOVED AND REPLACED WITH NEW SWITCH.  OPS CHECK AOK.
